# SDR HALA2016082200331

- Difficulty date: August 22, 2016
- Submitted: August 23, 2016
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 55,031 hours, 10,042 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Aileron Sys
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AILERON LOCKOUT MESSAGE CAME ON AT 12,000FT AND 250KTS.  EXTINGUISHED ON GROUND.  PERFORMED FIM 27-11 TREE 804.  NO FAULTS NOTED. OK FOR SERVICE.
